RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2003, Volume 39, Issue 3, Pages 77–86 (Mi ppi309)  

This article is cited in 3 scientific papers (total in 3 papers)

Communication Network Theory

Analysis of Asymptotic Average Characteristics for Non-Markovian Models of Unstable Random Access

P. I. Kotsyuruba, A. A. Nazarov

Tomsk State University

Abstract: A mathematical non-Markovian model of a random access communication network is investigated asymptotically under the condition of a large delay. An ordinary differential equation is obtained, which determines the average number of calls in the source of repeat calls. Various expressions for it are found in the form of implicit functions, depending on relations between network parameters.

Full text: PDF file (891 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2003, 39:3, 299–308

Bibliographic databases:

UDC: 621.394.74:519.2
Received: 12.11.2002
Revised: 24.03.2003

Citation: P. I. Kotsyuruba, A. A. Nazarov, “Analysis of Asymptotic Average Characteristics for Non-Markovian Models of Unstable Random Access”, Probl. Peredachi Inf., 39:3 (2003), 77–86; Problems Inform. Transmission, 39:3 (2003), 299–308

Citation in format AMSBIB
\Bibitem{KotNaz03}
\by P.~I.~Kotsyuruba, A.~A.~Nazarov
\paper Analysis of Asymptotic Average Characteristics for Non-Markovian Models of Unstable Random Access
\jour Probl. Peredachi Inf.
\yr 2003
\vol 39
\issue 3
\pages 77--86
\mathnet{http://mi.mathnet.ru/ppi309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099862}
\zmath{https://zbmath.org/?q=an:1072.60077}
\transl
\jour Problems Inform. Transmission
\yr 2003
\vol 39
\issue 3
\pages 299--308
\crossref{https://doi.org/10.1023/A:1026118716518}


Linking options:
  • http://mi.mathnet.ru/eng/ppi309
  • http://mi.mathnet.ru/eng/ppi/v39/i3/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. I. Kotsyuruba, A. A. Nazarov, “Local Diffusion Approximation of the State Changing Process of an Unstable Random Access Network in a Neighborhood of the Asymptotic Mean”, Problems Inform. Transmission, 40:1 (2004), 78–89  mathnet  crossref  mathscinet  zmath
    2. Sudyko E.A., Nazarov A.A., “Issledovanie matematicheskoi modeli seti sluchainogo dostupa metodom asimptoticheskikh semiinvariantov tretego poryadka”, Vestn. Tomskogo gos. un-ta. Upravlenie, vychislitelnaya tekhnika i informatika, 2009, no. 2, 52–64
    3. A. A. Nazarov, E. A. Sudyko, “Method of asymptotic semiinvariants for studying a mathematical model of a random access network”, Problems Inform. Transmission, 46:1 (2010), 86–102  mathnet  crossref  mathscinet  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:233
    Full text:90
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020